# SDR AWXA200301028

- Difficulty date: August 16, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65495091
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .7500 INCH CRACK WAS FOUND ON LT WING NR 1 FLAP TRACK MOVEABLE FAIRING AT UPPER LT AFT CORNER. MAINTENANCE PERFORMED A BOND REPAIR ON LT WING NR 1 FLAP TRACK MOVEABLE FAIRING AT UPPER LT AFT CORNER IAW B737-200 SRM 51-40-09, PG. 3, 8-9.
